I can't believe all the drugs you are taking! My goodness. This would be scary to me. Did you read about Seratonin Syndrome in Fibro 101? With all you are taking you might want to check this link out. Also read the links that are at the bottom of the Serotonin Syndrome link. You are taking two drugs, for sure, and probably three (your migraine med) that could cause this. I'm not a doctor and am not saying that you have this but you need to be on the watch for things like this if you are taking that many drugs.
13.) Serotonin Syndrome
Some of the medications we take for fibromyalgia can cause a build up of serotonin, a brain chemical, and that can cause a lot of terrible symptoms and you can get very, very sick. It's important to know about this and also to be your own advocate when it comes to your health care.
If medication isn't helping me, I stop it. I don't put things in my body that are doing absolutely nothing. These are all chemicals and your liver has to process all of this, too. I'm not surprised that you are woozy...not at all.
If you go to several doctors, let each doctor know what medications, supplements, and over-the-counter things you are taking. It all adds up. This is VERY important.
I hope you get re-evaluated for the meds and start to feel better soon.
Fibromyalgia, Crohn's Disease, Ostomy, Autoimmune Inner Ear Disease, Diabetes, Osteoporosis, Glaucoma, Scoliosis
God does not give us a spirit of fear, but of power and of love and of a sound mind. 2 Timothy 1:7